# SDR REXA2022012600111

- Difficulty date: January 17, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5240 · Service Doors
- Part: Retainer
- Part number: CC670386743
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVI DOOR FWD SEAL RETAINER IS CORRODED.
"REMOVED AND REPLACED AVI DOOR SEAL RETAINER IAW CRJ900 SRM 51-42-    
06-001-001-A01, 51-40-11-001-001-A01 AND AMM 52-42-07-000/400-801-A01
LEAK CHECK GOOD
